# SDR UIEA2018082901842

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,016 hours, 20,974 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED LIGHT ILLUMINATED INTERMITTENTLY DURING CLIMB. NO ASSOCIATED EICAS OR CAUTION. PER FIM 36-20-43 804 PERFORMED BITE CHECK ON AIR SUPPLY MODULE NO DEFECTS NOTED AT THIS TIME A/C OK FOR SERVICE.
